# SDR 06FDEA03834

- Difficulty date: November 2, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND (APPROX 6" LONG) DURING HFEC INSPECTION ON RIGHT WING TANK AT   THE END OF UPPER STRINGER 13 XORS 577.  CRACKED UPPER STRINGER 13 ON RIGHT HAND WING TANK AT XORS 577 TRIMMED OUT 2 BAYS AND REPAIRED WITH SPLICE AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
